# SDR ASAA2025080860442

- Difficulty date: August 8, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 37,117 hours, 11,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 147A612853
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD UPPER STOP PIN HOUSING HAS GOUGED. GROUNDED - YES. FOUND STOP FITTING GOUGED OUT OF LIMITS IAW SRM 52-10-90-1A-1. REMOVED STOP FITTING IAW SRM 51-40-02-0G-0.  LOCATED & INSTALLED IAW DWG 147A6116 REV B.
